# SDR WX0A2017012400021

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- Aircraft time: 68,965 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 2777976
- Part serial: NSN
- Condition: Corroded
- Location: Bs 788
- Part time: 68,965 hours, 41,622 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CUSP WEB CORRODED AT BS 788.   REPAIRED IAW SRM 50-05.
